Spherical potentials of complex order in the variable order holder spaces

Author: Vakulov Boris  

Publisher: Taylor & Francis Ltd

ISSN: 1065-2469

Source: Integral Transforms and Special Functions, Vol.16, Iss.5-6, 2005-01, pp. : 489-497

Disclaimer: Any content in publications that violate the sovereignty, the constitution or regulations of the PRC is not accepted or approved by CNPIEC.

Previous Menu Next

Abstract

We consider the spherical potential type operator K a and related hypersingular integral D a of complex order in the variable order Holder spaces.